It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Your turn Harry...

Your turn Harry...

[ Back to Messages ]

Message

Posted by Angie E on December 14, 2000 at 09:16:45:

In Reply to: Irritable Bowel Syndrome posted by Dean Ropp on December 14, 2000 at 00:33:29:

: I've been told I have Colitis,IBS and Candida. I know that I have extreme pain and bleeding. My back feels arthritic and changing my diet doesn't seem to help for long. I'm running out of time and money. If anyone has any ideas please email me. If it wasn't for Tylenol 3's I couldn't get through the day. I don't think medical doctors have a clue. Someone please help.


I don't know if constipation is a problem, but Tylenol 3's will cause it. Codeine will shut down your intestinal tract as well as morphine or derivitives thereof. By taking the Tylenol 3's you could be making your condition worse. As for the candida, eat more yogurt. Harry can give you more information on things to do for candida. I'll turn this over to Harry...



Follow Ups




All times are GMT -7. The time now is 03:50 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!